MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; HIP STEM: AMISTEM-H STD. SIZE 8

MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; HIP STEM: AMISTEM-H STD. SIZE 8
Model Number 01.18.138
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 02/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 6 years and 2 months from primary, the patient came in reporting thigh pain and the cause is unknown.The surgeon revised the medacta stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 28-02-2025 lot 174366: (b)(4) items manufactured and released on 13-11-2017.Expiration date: 2022-10-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot (8 as lot 174366a) have been sold with no similar reported event during the period of review.The device history record review does not indicate any potentially related manufacturing issue.

Brand Name
AMISTEM H FEMORAL STEMS
Common Device Name
HIP STEM: AMISTEM-H STD. SIZE 8
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21643590
Report Number3005180920-2025-00186
Device Sequence Number12687972
Product Code MEH
UDI-Device Identifier07630030804144
UDI-Public07630030804144
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2022
Device Model Number01.18.138
Device Lot Number174366
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight95 KG